Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Number of Partitionings of a Set of n Distinct Objects

Martin Cohn, Shimon Even, Karl Menger, Jr. and Philip K. Hooper
The American Mathematical Monthly
Vol. 69, No. 8 (Oct., 1962), pp. 782-785
DOI: 10.2307/2310780
Stable URL: http://www.jstor.org/stable/2310780
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Number of Partitionings of a Set of n Distinct Objects
Preview not available

Page Thumbnails

  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785